×

Space-time decay for solutions of wave equations. (English) Zbl 0344.35058


MSC:

35L60 First-order nonlinear hyperbolic equations
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Carleson, L; Sjölin, P, Oscillatory integrals and a multiplier problem for the disc, Studia math., 44, 287-299, (1972) · Zbl 0215.18303
[2] Hörmander, L, Oscillatory integrations and multipliers on FL^{p}, Ark. mat., 11, 1-11, (1973) · Zbl 0254.42010
[3] Littman, W, The wave operator and Lp norms, J. math. mech., 12, 55-68, (1963) · Zbl 0127.31705
[4] Morawetz, C; Strauss, W, Decay and scattering of solutions of a nonlinear relativistic wave equation, Comm. pure appl. math., 25, 1-31, (1972) · Zbl 0228.35055
[5] Nelson, S, On some solutions to the Klein-Gordon equation related to an integral of Sonine, Trans. amer. math. soc., 154, 227-237, (1971) · Zbl 0214.10102
[6] Segal, I, Quantization and dispersion for nonlinear relativistic equations, (), 79-108
[7] {\scW. Strauss}, Decay of solutions of hyperbolic equations with localized nonlinear terms, in “Symposia Mathematica,” Vol. 7, pp. 339-355.
[8] von Wahl, W, Lp-decay rates for homogeneous wave equations, Math. Z., 120, 93-106, (1971) · Zbl 0212.44201
[9] Zygmund, A, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.